# SDR AALA201510159009

- Difficulty date: October 13, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 91,481 hours, 29,782 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4005159
- Part serial: A10128
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT HAS DELAMINATION AT INBD TE BOTTOM SIDE.  REPLACED SLAT IAW 19L52027002.
